# SDR SWAA001704

- Difficulty date: September 10, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 56,414 hours, 59,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: WN0077
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT END OF EEPLS INOP.  REMOVED AND REPLACED AFT BATTERY PACK PER MM.
